# SDR DALA1016820618

- Difficulty date: June 11, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 542BB CORRODED THRU OUT THE LANDING SURFACE.  FOUND OUT OF LIMITS, PER SRM 57-20-01 FIG 201 NOTE B.  REPLACED PANEL 542BB WITH SERVICEABLE PART PER MM 28-11-01  STEP E (1-7).  REPLACED DIPSTICK HOUSING ON PANEL 542BB PER MM 28-44-01 404-053 E (1-6) BONDING METER ID 03-72 CAL DATE 05/04/11 (DL757101882).
